# SDR SIMA20180426001

- Difficulty date: April 26, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,855 hours, 25,947 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47359713
- Part serial: 0145
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED A CARGO FIRE WARNING DURING SHORT FINAL, CARGO FIRE BOTTLES DISCHARGED, AN EMERGENCY WAS DECLARED.   FIRE DEPT INSPECTION REVEALED NO EVIDENCE OF FIRE.  REMOVED AND REPLACED THE FWD CARGO FIRE DETECTOR IAW AMM 26-15-01. OPS CHECKED GOOD IAW W/C 26-200-06.
